MathSciNet Relay Station
MathSciNet bibliographic data
MR2059886 (2005b:34133) 34K12 (34K25)
Diblík, Josef; Růžičková, Miroslava Exponential solutions of equation $\dot y(t)=\beta(t)[y(t-\delta)-y(t-\tau)]$. J. Math. Anal. Appl. 294 (2004), no. 1, 273–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement